MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. SMARTSITE VIALSHIELD 20MM CLOSED VAD; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. SMARTSITE VIALSHIELD 20MM CLOSED VAD; INTRAVASCULAR ADMINISTRATION SET
Model Number MV0520
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that a smartsite vialshield 20mm closed vad experienced component separation during use.The following was reported by the initial reporter: "it was reported that the textium vial topper broke when attempting to disconnect the syringe.Verbatim: earlier today we had a situation where the an mv-20 texium vial topper broke when attempting to disconnect the texium syringe from the vial topper.".
 
Additional Manufacturer Narrative
H.6.Investigation: no physical sample was received but analyses of customer provided photos lead to believe that an insufficient solvent (loctite) may have been used during assembly of product.This would end with the customer's reported failure at the junction reported.Despite numerous attempts being made to attain the dhr information for material#: mv0520, batch/lot #: 202015.No information was made available.Root cause unknown without a physical sample for investigation but suspect lack of solvent loctite may have led to reported separation.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of separation with lot #202015 regarding item #mv0520.
 
Event or Problem Description

Brand Name
SMARTSITE VIALSHIELD 20MM CLOSED VAD
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10989260
Report Number9616066-2020-20553
Device Sequence Number752666
Product Code LHI
UDI-Device Identifier10885403228117
UDI-Public10885403228117
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K132863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2023
Device Model NumberMV0520
Device Catalogue NumberMV0520
Device Lot Number202015
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1